Jump to content

Tessa

Members
  • Content Count

    504
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Tessa

  • Rank
    Advanced Member

Contact Methods

  • Website URL
    http://www.addison.es
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    Spain

Recent Profile Visitors

3,364 profile views
  1. Hi Jump For any further information on tests for adrenal disorders, the following links will be very useful. http://www.stopthethyroidmadness.com/aldosterone/ http://hotzehwc.com/attachments/wysiwyg/2/...Cortisol101.pdf Good luck! I hope they find your problem and prescribe the right treatment. Love Tessa
  2. Hi, I am feeling better now, so I have the time and energy needed to answer your helpful posts. flop Thank you for your answer. I thought it could be oral allergy syndrome too. In fact, it has been what the allergist thinks it could be. I went to the office of the allergist on Monday and had the skin tests done. Negative, of course. He then asked for a blood test. I am waiting for the result. Following your suggestion, I am writing down everything clearly for the ophtalmologist and hope that they will understand and accept it. Thank you for your answers, Tachy Phlegming , Alicia, Tearose a
  3. Thank you for your kind answers... Sorry for not having posted before but I had a bad episode on Friday night and I am still unwell and very tired. Woke up at 4 am with acute chest pain, that irradiated to the back, as well as sweats and problems to breath due to the extreme pain... I hope to be able to answer your comments as soon as I feel better. Thank you. Love, Tessa
  4. By the way, I forgot to mention that my GP prescribed a kind of epi-pen to use if I have a severe reaction to food (as I am showing signs of an anaphylactic reaction to some fruits)... I have never used it but do you mean I could have a reaction to it if I use it? Ooppps.
  5. Wareagle, thank you for your answer. I am really thankfull for your help. But I am still not sure if it is a problem with Epi, as Nitroglicerine has no EPI, does it? I think it could be a problem of low blood volume and no vasoconstrictor response...(just the opposite) I wish I knew what to do... I really need the surgery but I am so afraid of it... My reaction to Novocaine and Nitroglicerine was so scary! Even the specialists scared to death when it happened... Can Eye anesthetic drugs cause side effects? Hypotension, tachicardia, etc.? Regards, Tessa
  6. Hi, please, can someone help me? I am confused and worried. I was told by my eye specialist that I have two ptergiums in each eye (A Pterygium is a raised, cream colored growth usually on the nasal side of the white of the eye. They sometimes get yellowish or reddish. Before the growth extends onto the cornea it's called a Pingueculae. When it extends onto the cornea it's called a Pterygium) More info: Surgery On my last visit to the specialist, I have been told that I should undergo surgery...She told me to think about it and to return when I have decided the surgery... Well, in fact, I a
  7. I also have different reactions to certain foods (as well as to drugs, etc.) Allergies - I have an allergy to melon, strawberry, pinneaple, orange and avocado. If I eat them raw my lips, tongue and throat will tingle and itch. Tongue and throat develop hives. Then I have hoarseness and fatigue. I?ve never had a life-threatening allergic reaction (anaphylactic shock) but my doctor prescribed a kind of Epi-pen just in case I get a worse reaction. I am also sensitive to gluten and dairy (I am following a gluten and dairy free diet). Tessa
  8. hi my friends, I would like to ask you about a friend of mine whose daughter (she is 17 years old) has been prescribed Fludrocortisone to treat her neurocardiogenic syncope. The problem is that her mother has read all the possible side effects and is worried because her daugther has a bicameral pacemaker implanted. Any comments? Thank you in advance for your help, Tessa
  9. Hi Thanks for your comments, they have been very interesting. I will ask my Endo next month to see what he has to say about it as we are having different answers depending on the physician we ask to... Take care, Tessa
  10. Hi Thank you all for your answers, but I am still worried about this as I have been surfing the net and found information that confirms the statements made by this doctor (at least, what I have been looking for up to now). Furthermore, most of our physicians, nurses and GP?s in Spain are not getting to an agreement on the vaccine. Some are against, others say you should... And they always say it is our decission... As they are not sure if we could have side effects. According to what I?ve found, it is true that Baxter Laboratory contaminated vaccines with deadly live H5N1 avian flu virus an
  11. Dear friends. For all of us with POTS, reactions to drugs, immune system def. and other diseases... I think that the following information is important as it affects us directly... I came across this information with regard to the Flu and thought I had to share this with you. I do not know if you had access to this kind of information, but It is worth reading it. The video is in Spanish, but I have been able to find a summary of the content in English for you. I post the link to the video for those of you who understand Spanish enough: Link to the video Summary of the content in English C
  12. Hi Linda Sorry to know that you are still in hospital, but at least you have an answer, and I can tell you that it is not easy to get to the dx. If you already had adrenal issues long ago (without treatment?), I can fully understand you having health issues. Steroids in excess can cause problems, as well as taking less than needed... You will have to get to the right treatment for your needs, but you WILL get to it. You will see. And your health will improve too. Keep the faith and remember... You are not alone. love, Tessa
  13. Hi LindaJoy Sorry about your adrenal crisis, but happy to know that you could recover. I am taking HC and fludrocortisone and used to be on the board that you have been told to visit (but it has been frozen) I agree with your docs that you were coming down too fast. I have been recommended to tapper down 5 mg every 5 days. Do not be afraid of more life-threatening episodes. When your doctors tell you to come down, do it but very slowly. Now, I've been in the hospital for a week, doing adrenal tests, recovering, etc I've been switched from IV salumedrol to oral hydrocortisone. I feel l
  14. Hi Am I right deducing that they prescribed Nadolol to reduce your heart rate? What about your blood pressure? Was it high or low before the med? And now? Love Tessa
  15. I'm sorry, I couldn't choose one. I feel so disabled when I have them, limited, frustrated, sick... Interesting poll. Love, Tessa
×
×
  • Create New...